Continuous dependence in L 2 for discontinuous solutions of the viscous p-system
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, p. 159-187
@article{AIHPC_1994__11_2_159_0,
     author = {Hoff, David and Zarnowski, Roger},
     title = {Continuous dependence in $L^2$ for discontinuous solutions of the viscous $p$-system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1994},
     pages = {159-187},
     zbl = {0836.35157},
     mrnumber = {1267365},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_2_159_0}
}
Hoff, David; Zarnowski, Roger. Continuous dependence in $L^2$ for discontinuous solutions of the viscous $p$-system. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, pp. 159-187. http://www.numdam.org/item/AIHPC_1994__11_2_159_0/

[1] W.F. Donoghue Jr., Distributions and Fourier Transforms, Academic Press, 1969. | Zbl 0188.18102

[2] D. Hoff, Construction of Solutions for Compressible, Isentropic Navier-Stokes Equations in one Space Dimension with Nonsmooth Initial Data, Proc. Royal Soc. Edinburgh, Sect. A103, 1986, pp. 301-315. | MR 866843 | Zbl 0635.35074

[3] D. Hoff, Global Existence for ID, Compressible, Isentropic Navier-Stokes Equations with Large Initial Data, Trans. Amer. Math. Soc., Vol. 303, No. 11, 1987, pp. 169-181. | MR 896014 | Zbl 0656.76064

[4] D. Hoff, Discontinuous Solutions of the Navier-Stokes Equations for Compressible Flow, Archive Rational. Mech. Ana., Vol. 114, 1991, pp. 15-46. | MR 1088275 | Zbl 0732.35071

[5] D. Hoff, Global Well-Posedness of the Cauchy Problem for Nonisentropic Gas Dynamics with Discontinuous Initial Data, J. Differential Equations, Vol. 95, No. 1, 1992, pp. 33-73. | MR 1142276 | Zbl 0762.35085

[6] D. Hoff and J. Smoller, Error Bounds for Glimm Difference Approximations for Scalar Conservation Laws, Trans. Amer. Math. Soc., Vol. 289, 1985, pp. 611-642. | MR 784006 | Zbl 0579.65096

[7] N.N. Kuznetsov, Accuracy of Some Approximate Methods for Computing the Weak Solutions of a First-Order Quasilinear Equation, Zh. Vychisl. Math. Fiz., Vol. 16, 1976, pp. 1489-1502. | MR 483509 | Zbl 0354.35021

[8] R. Zarnowski and D. Hoff, A Finite Difference Scheme for the Navier-Stokes Equations of Compressible, Isentropic Flow, SIAM J. on Numer. Anal., Vol. 28, 1991, pp. 78-112. | MR 1083325 | Zbl 0727.76094

[9] R. Zarnowski, Existence, Uniqueness, and Computation of Solutions for Mixed Problems in Compressible Flow, J. Math. Anal. and Appl., Vol. 169, No. 2, 1992, pp. 515-545. | MR 1180907 | Zbl 0777.35063